Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Painful lump in the testicle. Mild bleeding. What could it be?

I had a lump seem to b inside my left testicle had some pain and discomfort for two maybe three days. Today Is the third day woke up and some infection and blood not a lot just spotted been seeping out for a few hours no more pain or discomfort .testcles seemed to swelled a little bit not much and not painful what do u think
Asked On : Sat, 15 Sep 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
You had a lump in your left testicle associated with pain.Did you have a fever? Pl get your .Total and differential W.B.C count done to confirm the infection .It is a Epididymo orchitis.(Imflamation of Testis and epididymis)Pl take antibiotics Ciprofloxacin 500mg twicw daily along with noninflammatory drug ab Diclofenac 50 mg and Paracetamol 500 mg twice daily for a week and support the scrotum to reduce the pain
Answered: Sat, 15 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor